# SDR CALA2024060701713

- Difficulty date: June 3, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 107,439 hours, 25,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N515011
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 171415-0100-0024.GENERATING ITEM B757-06-3- 0228: FLOORBEAM STRAP IS CRACKED, LOCATED IN LEFT TUNNEL OF MEC, FRAME STA. 377.7 AND LBL 26 (MARKED WITH STREAMER 70878). CATEGORY A REPAIR. NO ADDITIONAL SUPPLEMENT INSPECTIONS REQUIRED . REMOVED CRACKED FLOOR BEAM STRAP IN MEC LEFT TUNNEL STA 377.7 LBL26 AND REPAIRED WITH REPLACEMENT CHANNEL SPLICED INTO FACTORY STRAP. IAW AMES DOC# 47618REA01. INSTALLED REPAIR SECTION.
